# SDR AUS20030584

- Difficulty date: January 21, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3103235
- Condition: Blocked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FUEL NOZZLES PARTIALLY BLOCKED.
